# SDR FDEA202506251048

- Difficulty date: June 25, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43547
- Aircraft time: 18,720 hours, 7,600 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 145T5876102
- Condition: Damaged
- Location: Zone 200
- Stage of operation: UK
- How discovered: O
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

NR# 0293: MAIN CARGO DECK, FLOOR PANEL 242JFF HAS DAMAGE. FABRICATED NEW FLOOR PANEL 242JFF, MPN:145T5876-102, RBL 33 - RBL 11, STA. 930 Ï¿½ 984.95 IN   REF TO BOEING DWG# 145T5876-102. SEE JPF FOR ALL THE WORK PERFORMED. THIS IS A MAJOR   REPAIR. INSTALLATION OF THIS PANEL WILL BE ACCOMPLISHED ON WO# 90359 SEQ#114.
